Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 15, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jan 31, 2008, 7:45 PM CST for Covington County, Crenshaw County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 31, 2008, 7:45 PM CST (01:45 UTC)
- Expired
- Jan 31, 2008, 8:30 PM CST
- In force
- 45 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Covington County, AL, Crenshaw County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 31, 4:34 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 855 m²/s²
- 0-3 km storm-relative helicity
- 863 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 010145
SVRMOB
ALC039-041-010230-
/O.NEW.KMOB.SV.W.0015.080201T0145Z-080201T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
745 PM CST THU JAN 31 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF ANDALUSIA...
CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF LUVERNE...
* UNTIL 830 PM CST
* AT 738 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF HONORAVILLE TO
HEATH...OR ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF
LUVERNE TO ANDALUSIA...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHLAND HOME...SAVILLE...SANFORD AND RUTLEDGE BY 750 PM CST...
LUVERNE...LIVE OAK...EODA AND BRANTLEY BY 755 PM CST...
PETREY AND PATSBURG BY 800 PM CST...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST THURSDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3199 8628 3199 8619 3196 8616 3181 8618
3175 8612 3164 8615 3155 8612 3152 8617
3124 8620 3127 8654 3166 8651 3167 8645
3197 8646 3206 8639 3206 8631
TIME...MOT...LOC 0145Z 276DEG 36KT 3192 8636 3135 8642
$$1 follow-up statement
000
WWUS54 KMOB 010224
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
824 PM CST THU JAN 31 2008
ALC041-010234-
/O.CAN.KMOB.SV.W.0015.000000T0000Z-080201T0230Z/
CRENSHAW AL-
824 PM CST THU JAN 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR CRENSHAW COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST THURSDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3154 8628 3146 8627 3145 8626 3145 8620
3124 8620 3127 8654 3153 8650 3153 8640
3145 8640
TIME...MOT...LOC 0224Z 276DEG 36KT 3145 8623 3127 8639
$$
ALC039-010230-
/O.CON.KMOB.SV.W.0015.000000T0000Z-080201T0230Z/
COVINGTON AL-
824 PM CST THU JAN 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR NORTHEASTERN COVINGTON COUNTY...
AT 824 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF EODA TO
SANFORD...OR ALONG A LINE EXTENDING FROM 10 MILES WEST OF ELBA TO 6
MILES SOUTHEAST OF ANDALUSIA...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
OPP...BABBIE AND 7 MILES NORTHWEST OF ESTOTHEL BY 830 PM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST THURSDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3154 8628 3146 8627 3145 8626 3145 8620
3124 8620 3127 8654 3153 8650 3153 8640
3145 8640
TIME...MOT...LOC 0224Z 276DEG 36KT 3145 8623 3127 8639
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 31, 6:45 PM CST, 1 hour earlier.
Area forecast discussion, Jan 31, 6:45 PM CST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CST THU JAN 31 2008
.UPDATE...PART OF PACKAGE AFFECTED BY CANCELLATION OF TOR WATCH 30
BEING/HAS BEEN UPDATED. WHAT HAS BEEN A SOLID LINE OF TSRA
STRETCHING FROM OFF THE MS GULF COAST TO WEST-CENTRAL ALABAMA HAS
SPLIT INTO TWO DISTINCT LINES...WITH THE NORTHERN...FASTER LINE
(ALONG AND NORTH OF A WARM FRONT PUSHING NORTHWARD OVER AL/W-RN FL
COASTAL COUNTIES)PROVING TO BE THE STRONGER OF THE TWO.
16
&&
.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...THE LATEST SURFACE
ANALYSIS SHOWS THE WARM FRONT EXTENDING FROM NEAR MCB TO THE
MISSISSIPPI COASTAL WATERS AND ACROSS THE MARINE AREA TO NEAR
APALACHICOLA. AS THE SURFACE LOW MOVES INTO NORTHERN ALABAMA THIS
EVENING...THE WARM FRONT SHOULD BRIEFLY MOVE INTO THE COASTAL
COUNTIES OF THE FORECAST AREA. MEANWHILE...THE AMOUNT OF CAPE
REMAINS LIMITED...AT MOST 500 J/KG...AS THE LINE OF CONVECTION MOVES
ACROSS THE AREA THIS EVENING. THE 55 KNOT 850 JET RESULTS IN 0-1 KM
HELICITIES FOR SURFACE BASED OR NEAR SURFACE BASED CONVECTION OF
150-250 M2/S2...CERTAINLY ENOUGH TO SUPPORT SEVERE CONVECTION.
MODEL SOUNDINGS INDICATE THAT MID LEVEL DRY AIR WILL BE ERADICATED
AS THE LINE MOVES THROUGH...WITH WET BULB ZERO VALUES RISING TO
ABOVE 11KFT. THE MINIMAL INSTABILITY REMAINS THE WILD CARD AND
POWERFUL LIMITING FACTOR...AND THE LACK OF DRY AIR ALOFT BECOMES AN
INCREASINGLY SIGNIFICANT LIMITING FACTOR AS WELL. SO...COULD BE
SOME STRONG STORMS OVER THE COASTAL COUNTIES WITH THE PASSAGE OF THE
LINE AS THE WARM FRONT BRIEFLY MOVES ONSHORE. CERTAINLY CANNOT RULE
OUT A SEVERE THUNDERSTORM OR TWO EARLY ON BEFORE THE SOUNDING
MOISTENS COMPLETELY AND WILL MENTION POSSIBLE SEVERE STORMS DESPITE
THE INCREASING LIMITING FACTORS. DRY AND COOLER CONDITIONS FOLLOW
FOR FRIDAY AND FRIDAY NIGHT AS A SURFACE HIGH MOVES ACROSS THE
REGION...THEN DRY CONDITIONS AND SLIGHTLY ABOVE SEASONABLE
TEMPERATURES FOLLOW FOR SATURDAY AND SUNDAY. THE NEXT SYSTEM
DEVELOPS OVER THE PLAINS ON SUNDAY AND ADVANCES EASTWARD...WITH A
RETURN FLOW LIFTING AN OLD FRONTAL BOUNDARY ACROSS THE AREA AS A
WARM FRONT...SUPPORTING CHANCE POPS FOR SUNDAY AND SUNDAY NIGHT. /29
&&
.LONG TERM (MONDAY THROUGH THURSDAY)...THE PLAINS SYSTEM EJECTS TO
THE GREAT LAKES INTO QUEBEC ON TUESDAY. THIS SYSTEM BRINGS A COLD
FRONT THROUGH THE FORECAST AREA TUESDAY AFTERNOON INTO TUESDAY
NIGHT. BEST CHANCE OF RAIN WILL BE TUESDAY INTO TUESDAY NIGHT WITH
SMALL POPS ON WEDNESDAY. AFTER WARM DAYS MONDAY AND
TUESDAY...TEMPERATURES RETURN TO NEAR SEASONABLE LEVELS FOR THE
REMAINDER OF THE PERIOD. /29
&&
.MARINE...STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THIS EVENING
AS AN AREA OF LOW PRESSURE MOVES INTO CENTRAL MISSISSIPPI. AS THIS
LOW PRESSURE PASSES NORTH OF THE AREA...IT WILL DRAG A COLD FRONT
THROUGH THE AREA. A STRONG NORTHWESTERLY FLOW WILL FOLLOW IN ITS
WAKE. THE NORTHWEST FLOW WILL WEAKEN BY FRIDAY AFTERNOON AS HIGH
PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. A SOUTHERLY FLOW
RETURNS OVER THE WEEKEND AS THE HIGH MOVES EAST. /13
&&
.FIRE WEATHER...NO CONCERNS. AFTERNOON RELATIVE HUMIDITIES REMAIN
JUST ABOVE CRITICAL LEVELS THROUGH THE WEEKEND. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 43 58 34 64 / 100 05 10 10
PENSACOLA 43 57 37 62 / 100 05 10 10
DESTIN 48 58 42 61 / 100 05 10 05
EVERGREEN 44 58 27 65 / 100 05 10 05
WAYNESBORO 36 54 26 63 / 90 05 10 10
CAMDEN 38 53 28 64 / 100 05 10 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&
29 EVERSOLE
13 CULLENHazardous weather outlook, Jan 31, 6:40 PM CST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 640 PM CST THU JAN 31 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-020100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 640 PM CST THU JAN 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTH ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AND FRIDAY. A LINE OF THUNDERSTORMS...SOME SEVERE WITH THE POSSIBILITY OF ISOLATED TORNADOES WILL MOVE ACROSS SOUTHWEST AND SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH MIDNIGHT. THE STRONGEST STORMS WITH THE HIGHER CHANCE FOR SEVERE WEATHER WILL MOVE EAST OF INTERSTATE 65 BY 8 PM. A STRONG COLD FRONT WILL MOVE EAST ACROSS THE REGION LATER TONIGHT AND END THE THREAT OF SEVERE STORMS. OVER THE MARINE AREA...STRONG SOUTHERLY WINDS WILL BECOME WEST THEN NORTHWEST LATER TONIGHT AS THE COLD FRONT PASSES. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL FRIDAY MORNING. WAVE HEIGHTS OFFSHORE HAVE BUILT TO AROUND 7 FEET AND WILL REMAIN BETWEEN 7 AND 10 FEET UNTIL LATE MORNING FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION EARLY WEDNESDAY...A FEW STRONG THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE ACTIVE THIS EVENING FOR SEVERE WEATHER OPERATIONS.
In the hours before
Special weather statement, Jan 31, 4:05 PM CST, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 405 PM CST THU JAN 31 2008 MSZ075-078-312245- STONE-PERRY- INCLUDING THE CITIES OF...NEW AUGUSTA AND WIGGINS... 405 PM CST THU JAN 31 2008 ...STRONG THUNDERSTORMS ARE BEING DETECTED SOUTH AND WEST OF STONE AND PERRY COUNTIES... AT 400 PM CST NATIONAL WEATHER SERVICE RADAR SHOWED STRONG THUNDERSTORMS 24 MILES WEST OF WIGGINS...AND MOVING NORTHEAST AT 55 MPH. THE THUNDERSTORM WILL ARRIVE AT THE WESTERN EDGE OF THE COUNTY BY 420 PM AND AFFECT AREAS IN AND AROUND WIGGINS...WHITES CROSSING...BELLEVILLE...JANICE...MAHNED AND NEW AUGUSTA THROUGH 445 PM CST. THE PRIMARY THREATS FROM THIS STORM ARE HAIL...CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 45 TO 55 MPH...WHICH COULD DO DAMAGE TO WEAK STRUCTURES...DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING FOR SOUTHEAST MISSISSIPPI.
Local storm report, Jan 31, 5:24 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
524 PM CST THU JAN 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG WIGGINS 30.86N 89.14W
01/31/2008 STONE MS EMERGENCY MNGR
TREES DOWN IN WIGGINS.
0501 PM TSTM WND DMG MCHENRY 30.71N 89.14W
01/31/2008 STONE MS STORM CHASER
TREES DOWN ON HWY 49 NEAR MCHENRY.
&&
KCLocal storm report, Jan 31, 6:14 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
614 PM CST THU JAN 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG 6 NE LUCEDALE 30.99N 88.52W
01/31/2008 GEORGE MS LAW ENFORCEMENT
TREES DOWN IN ROCKY CREEK.
0531 PM TSTM WND DMG BEXLEY 30.97N 88.68W
01/31/2008 GEORGE MS LAW ENFORCEMENT
TREES DOWN ON HWY 198 IN BEXLEY.
0531 PM TSTM WND DMG CHATOM 31.46N 88.25W
01/31/2008 WASHINGTON AL EMERGENCY MNGR
TREES DOWN NEAR CHATOM.
&&
CACERESLocal storm report, Jan 31, 6:35 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
635 PM CST THU JAN 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG COFFEEVILLE 31.76N 88.09W
01/31/2008 CHOCTAW AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON HWY 69 NEAR MILE MARKER 33.
0605 PM TSTM WND DMG 2 S THOMASVILLE 31.88N 87.74W
01/31/2008 CLARKE AL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0615 PM TSTM WND DMG WALKER SPRINGS 31.54N 87.79W
01/31/2008 CLARKE AL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
&&
CACERESLocal storm report, Jan 31, 6:45 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CST THU JAN 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG LUCEDALE 30.92N 88.59W
01/31/2008 GEORGE MS STORM CHASER
TREES DOWN BETWEEN LUCEDALE AND MERRILL ALONG HWY 198.
&&
CACERESLocal storm report, Jan 31, 7:31 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
731 PM CST THU JAN 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 20 S NEW AUGUSTA 30.91N 89.04W
01/31/2008 STONE MS LAW ENFORCEMENT
TREES DOWN ON HWY 29 AROUND 20 MILES SOUTH OF NEW
AUGUSTA.
0502 PM TSTM WND DMG 10 E RUNNELSTOWN 31.37N 88.94W
01/31/2008 PERRY MS LAW ENFORCEMENT
TREES DOWN ON HWY 42 BETWEEN RUNNELSTOWN AND RICHTON.
0710 PM TSTM WND DMG EVERGREEN 31.43N 86.96W
01/31/2008 CONECUH AL EMERGENCY MNGR
TREES DOWN IN EVERGREEN.
0710 PM HAIL EVERGREEN 31.43N 86.96W
01/31/2008 M0.88 INCH CONECUH AL EMERGENCY MNGR
NICKEL HAIL REPORTED IN EVERGREEN.
&&
CACERESThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 6:25 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 35 min |
| Jan 31, 6:44 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia, Monroe and 1 more | 61 min |
| Jan 31, 6:52 PM CST | Special Marine Warning | MOB | 23 min | |
| Jan 31, 7:09 PM CST | Special Marine Warning | MOB | 2 hr | |
| Jan 31, 7:31 PM CST | Special Marine Warning | MOB | 59 min | |
| Jan 31, 8:08 PM CST | Flash Flood Warning | MOB | Baldwin, Escambia, Mobile | 2 hr |
| Jan 31, 8:26 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 49 min |
| Jan 31, 8:33 PM CST | Special Marine Warning | MOB | 27 min | |
| Jan 31, 9:23 PM CST | Special Marine Warning | MOB | 67 min | |
| Jan 31, 9:28 PM CST | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 32 min |
| Jan 31, 10:09 PM CST | Severe Thunderstorm Warning | MOB | Covington, Escambia | 51 min |
| Jan 31, 11:17 PM CST | Special Marine Warning | MOB | 28 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.